# SDR AALA960412

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MID-CARGO LOWER DOOR BEAM FORWARD ANGLE FITTING CORRODED.  INSTALLED NEW FORWARD ANGLE FITTING IN MID-CARGO DOORWAY.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
